MAUDE Adverse Event Report: BIOMET 3I 3I T3® NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3® NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 13MM; DENTAL IMPLANT
Model Number BOSS413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient identifier is unknown.Patient weight is unknown.Initial reporter¿s first name is unknown.A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth location #5 could not be placed due to a lack of primary stability.Augmentation was performed and the site was left for healing.There was a reported 30 minute delay in procedure.There was no report of patient injury.

Brand Name
3I T3® NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9097846
Report Number0001038806-2019-01081
Device Sequence Number2656698
Product Code DZE
UDI-Device Identifier00844868028833
UDI-Public(01)00844868028833(17)230328(10)2018031209(241)BOSS413
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2023
Device Model NumberBOSS413
Device Catalogue NumberBOSS413
Device Lot Number2018031209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR